# SDR 04FDEA01429

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1991
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-77414, WING - OUTBOARD FLAP, REWORK OF POSITION INDICATION HOLE IN ARC1991 HINGE.  COMPLIED WITH EA 8-5750-77414.
